A female asked:
Went to the doc-told i have a yeast infection/ vaginal rash. my partner's doc also said he has a rash and it hasn't gone away. is this common?
1 doctor answer • 1 doctor weighed in
Dr. Ratna Dhingraanswered
Pediatrics 46 years experience
Yes: you may need an oral medication in addition to cream if it is persistent.
Created for people with ongoing healthcare needs but benefits everyone.
3.8k viewsAnswered >2 years ago
Last updated Sep 29, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.